Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
Volume 18, Issue 1 (Jan 2010)

Issues

Synthesis of global convergence and adaptivity for a hyperbolic coefficient inverse problem in 3D

Larisa Beilina
  • Department of Mathematical Sciences, Chalmers University of Technology and Gothenburg University, SE-42196 Gothenburg, Sweden. E-mail:
/ Michael V. Klibanov
  • Department of Mathematics and Statistics, University of North Carolina at Charlotte, Charlotte, NC 28223, USA. E-mail:
Published Online: 2010-04-12 | DOI: https://doi.org/10.1515/jiip.2010.003

Abstract

A globally convergent numerical method for a 3-Dimensional Coefficient Inverse Problem for a hyperbolic equation is presented. A new globally convergent theorem is proven. It is shown that this technique provides a good first guess for the Finite Element Adaptive method (adaptivity) method. This leads to a synthesis of both approaches. Numerical results are presented.

Keywords.: Two-stage numerical procedure; globally convergent numerical method; adaptive finite element method

About the article

Received: 2009-12-07

Published Online: 2010-04-12

Published in Print: 2010-04-01


Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2010.003. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Larisa Beilina, Nguyen Trung Thành, Michael V. Klibanov, and John Bondestam Malmberg
Journal of Computational and Applied Mathematics, 2015, Volume 289, Page 371
[2]
Michael V Klibanov, Michael A Fiddy, Larisa Beilina, Natee Pantong, and John Schenk
Inverse Problems, 2010, Volume 26, Number 4, Page 045003
[3]
Larisa Beilina, Nguyen Trung Thành, Michael V Klibanov, and John Bondestam Malmberg
Inverse Problems, 2014, Volume 30, Number 10, Page 105007
[4]
E. M. Karchevskii, A. O. Spiridonov, A. I. Repina, and L. Beilina
Physics Research International, 2014, Volume 2014, Page 1
[5]
Larisa Beilina and Michael V. Klibanov
Applicable Analysis, 2014, Volume 93, Number 2, Page 223
[6]
A. V. Kuzhuget, L. Beilina, and M. V. Klibanov
Journal of Mathematical Sciences, 2012, Volume 181, Number 2, Page 126
[7]
Larisa Beilina and Michael V. Klibanov
Complex Variables and Elliptic Equations, 2012, Volume 57, Number 2-4, Page 277
[9]
Michael V. Klibanov, Anatoly B. Bakushinsky, and Larisa Beilina
Journal of Inverse and Ill-posed Problems, 2011, Volume 19, Number 1
[10]
L. Beilina, M. V. Klibanov, and A. Kuzhuget
Journal of Mathematical Sciences, 2011, Volume 172, Number 4, Page 449
[11]
Larisa Beilina and Michael V Klibanov
Inverse Problems, 2010, Volume 26, Number 12, Page 125009
[12]
[13]
L. Beilina, M. V. Klibanov, and M. Yu. Kokurin
Journal of Mathematical Sciences, 2010, Volume 167, Number 3, Page 279

Comments (0)

Please log in or register to comment.
Log in